Др Милан Кнежевић

Редовни професор, шеф Катедре за теоријску механику, статистичку физику и електродинамику

Кратка стручна биографија

 

Списак значајнијих публикација
M. Knežević and D. Knežević, Large scale behavior of a two-dimensional model of anisotropic, J. Chem. Phys. 139, 164904 (2013)
M. Knežević, and D. Knežević, Density of zeros of the ferromagnetic Ising model on a family of fractals, Phys. Rev. E 85, 061131 (2012)
Đ. Spasojević, S. Janićević, and M. Knežević, Numerical Evidence for Critical Behavior of the Two-Dimensional Nonequilibrium Zero-Temperature Random Field Ising Model, Phys. Rev. Lett. 106, 175701 (2011)
M. Knežević, D. D. Knežević and Đ. Spasojević, Statistics of equally weighted random paths on a class of self-similar structures, J.Phys. A 37, 1 (2004)
M. Knežević and J. Vannimenus, On directed interacting animals and directed percolation, J. Phys. A 35, 2725-2744 (2002)
M. Knežević and D. Knežević, Oscillatory behavior of critical amplitudes of the
Gaussian model on a hierarchical structure, Phys. Rev. E 60, 3396 (1999)
M. Knežević and J. Vannimenus, Branched Polymers on Fractal Lattices, Phys.Rev.
B 35, 4988 (1987)
M. Knežević and B. Southern, Yang-Lee Edge Singularity on Fractals, Phys.Rev. B
34, 4966 (1986)
M. Knežević and J. Vannimenus, Large-Scale Properties and Collapse Transition of Branched Polymers: Exact Results on Fractal Lattices, Phys.Rev.Lett 56, 1591